# SDR REXA2016120702388

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318216
- Condition: Corroded
- Location: Kickplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT KICKPLATE ANGLE CORRODED.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06-001-001-A01.
